Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Postpartum depression

I am 8 months post partum. I went through hyperthyroidism which finally corrected itself. I am still depressed though, they call it post partum depression. The docs put me on Wellbutrin XL for the depression and klonopin for anxiety. I have side effects such as I am always tired weepy hands and feet sweat and my heart races. I've only been on it for 3 weeks will these symptoms go away? Has anyone been perscribed wellbutrin for postpartum depression?

 
Anonymous

Asked by Anonymous at 12:48 AM on Feb. 7, 2009 in Babies (0-12 months)

This question is closed.
Answers (4)
  • I know how you're feeling *hugs*

    I'm on Wellbutrin XL 300mg and it's working well. I had been taking Klonopin but after awhile didn't need it anymore...but when I was taking it, I would quarter the pill. So I'd only take literally like a sliver of a pill and it'd zap the anxiety. Have you tried taking not so much?

    Hope you feel better soon.
    Anonymous

    Answer by Anonymous at 6:12 PM on Feb. 21, 2009

  • Bring it up with your doctor. A change of dosage may help or even a change of meds.

    I highly recommend "The Mother-to-Mother Postpartum Depression Support Book".
    http://www.amazon.com/Mother-Mother-Postpartum-Depression-Support/dp/B000Q6GXYK/ref=sr_1_2?ie=UTF8&s=books&qid=1233986402&sr=1-2

    kaycee14

    Answer by kaycee14 at 1:01 AM on Feb. 7, 2009

  • wellbutrin made my depression worse. prozac worked wonders!
    aliciatron

    Answer by aliciatron at 1:02 AM on Feb. 7, 2009

  • I know that what ever you do, do NOT try to take yourself off of this drug. My father was on it a few years ago. He decided he was fine and didn't need it anymore. He had a complete flip out. He just freaked. He was tossing furniture, swearing, and yelling. Then he left and WALKED for an entire day. He didn't have a wallet, keys, or even a shirt!!! (We were on vacation, so he was in a swim suit and water shoes!). We had to drive all around trying to find him and whenever we did find him, he refused to get into the car. He said he was "Walking home." Anyway, when you want to stop taking it, talk to your doc, don't just stop.
    beckcorc

    Answer by beckcorc at 6:45 AM on Feb. 7, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN